MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the trusystem 7000dv operating table.There was no allegation of patient or caregiver injury or death reported from this alleged incident.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
It was reported that when patient was on the table, the case was delayed because the table would not move.The trusystem 7000dv operating table drive malfunctioned and table was locked but showing unlocked.Additionally, an error code 429 was reported.The table was being used on both battery and ac with no change.The customer reset the table with no change and the table would not lock or unlock with the keypad or remote.No patient injury was reported, and the patient was transferred to a different table.This report was filed in our complaint handling system as complaint (b)(4).
 
Event or Problem Description
It was reported that when patient was on the table, the case was delayed because the table would not move.The trusystem 7000dv operating table drive malfunctioned and table was locked but showing unlocked.Additionally, an error code 429 was reported.The table was being used on both battery and ac with no change.The customer reset the table with no change and the table would not lock or unlock with the keypad or remote.No patient injury was reported, and the patient was transferred to a different table.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The cause of the failure of the operating table functions was found to be a short circuit on the can distributor board.This was caused by the ingress of fluids.The failure was resolved by exchange of the can distributor ts.Based on this, no further action is required.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key19962858
Report Number3007143268-2024-00035
Device Sequence Number7037609
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown